MathSciNet Relay Station
MathSciNet bibliographic data
MR542512 (80i:35058) 35J20
Caffarelli, L. A. Further regularity for the Signorini problem. Comm. Partial Differential Equations 4 (1979), no. 9, 1067–1075.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement